MathSciNet Relay Station
MathSciNet bibliographic data
MR2264144 14K10 (14K02)
Popov, Vladimir L.; Zarhin, Yuri G. Finite linear groups, lattices, and products of elliptic curves. J. Algebra 305 (2006), no. 1, 562–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement